Ask The Doctor > Questions & Answers > Man boobs and chest fat lose

Man boobs and chest fat lose

Patient: Hi, I suffer from what they call “man boobs” or gyne with puffy nipples and chest fat. I want to try ultimate gynemax or gynexin. What is my best solution?

 

 

Doctor: Thank you for your question. Gynecomastia is a very common condition in males that involves the enlargement of breast ti ssue. This is due to endocrine imbalances which result in the development of male breast tissue, or can be due to obesity. This is commonly observed in males who use steroids (testosterone) for the development of increased muscle mass. In order to treat your gynecomastia, you will first need to be examined by your doctor and have blood tests performed to determine what the cause of your gynecomastia is. Once this is determined, the appropriate medication can be prescribed to treat it. We do not recommend using any products that are not tested, and approved by the Food or Drug Administration. These medications may offer no real therapeutic treatment of your condition, may have adverse side effects or may not even be safe for ingestion. Please avoid this and seek medical evaluation by your doctor.Thank you for choosing AskTheDoctor.com

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment